Some estimates on entropy numbers

Marius Junge, Martin Defant

Research output: Contribution to journalArticlepeer-review


First we show that the Carl-Maurey inequality for entropy numbers {Mathematical expression} just characterizes weak type p spaces {Mathematical expression} Second we generalize a result of Gordon, König and Schütt for operators T acting between weak type 2 spaces X and weak cotype 2 spaces Y {Mathematical expression} (0<≤δ≤1). This estimate does not hold for δ=0.

Original languageEnglish (US)
Pages (from-to)417-433
Number of pages17
JournalIsrael Journal of Mathematics
Issue number3
StatePublished - Oct 1993
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Some estimates on entropy numbers'. Together they form a unique fingerprint.

Cite this